# SDR CA010625028

- Difficulty date: June 14, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Boeing 737281
- Aircraft time: 41,152 hours
- Engine: Pwa JT8D17
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Connector
- Condition: Misinstalled
- Location: Mlg Brake
- Part time: 139 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) IN TROUBLE SHOOTING A HISTORY OF INTERMITTENT ANTI-SKID PROBLEMS IT WAS DISCOVERED THAT THE HYDRAULIC BRAKE PRESSURE LINES FROM THE AIRFRAME TO THE TOP OF THE R.H LANDING GEAR SWIVELS THE CONNECTORSTOTHE WHEEL SPEED TRANSDUCERS WERE SWAPPED TO THE OPPOSITE WHEEL. THE A/C WAS RESTORED TO NORMAL. NO FURTHER PROBLEMS OCCURRED. THE FAULT HISTORY INDICATED ON GEAR INSTALLATION AT T THIRD PARTY A.M.O.THE OVER HAULER WAS ADVISED AND IS IMPLEMENTING CHANGES IN THEIR PROCEDURES.
